# SDR TWAA9916006

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT WING I/B FLAP HINGE CASTING AREA XRS 164, I/B LOWER HOLE IN REAR SPAR HAD 2 CRACKS APPROXIMATELY 1.25 AND .5 INCH LONG.  CRACKS WERE STOP DRILLED AND NDT CHECKED FOR CRACK CONTAINMENT.  DOUBLERS WERE INSTALLED PER DOUGLAS DRAWING JO 60271.
